A 25-year-old female asked:
Disclaimer

i am age 20 and married. i wanted to take norethisterone 5mg to delay my menstrual period. i am also a migraine patient.. is it okay ?

1 doctor answer
Dr. Vahe Yetimyan
50 years experience General Practice
Not ok: One of the side effect of this medication is migraine headaches. If you queries shoot me an e-mail click this --> https://www.healthtap.com/experts/12714048-dr-vahe-yetimyan
Answered on Sep 14, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
It should, but…: It should, but I would talk with the Doctor Who prescribed it and ask them the same question. You want to be sure that it was the correct dosage and t ... Read More
A 26-year-old female asked:
Dr. Edward Workman
Specializes in Pain Management
Discuss with your Dr: Your physician likely had a reason for prescribing the lower dose, based upon your particular situation. That's the problem with generalized informat ... Read More
A 26-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
When you stop : Your period will be triggered when you stop the pills.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month